# SDR UALA2011052602575

- Difficulty date: May 26, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 82,472 hours, 13,250 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 79563211
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP SEATS 3, 4, 5, 6.  FOUND EEL POWER CABLE CUT FROM POWER SEAT UNDER SEAT 3.  REPAIRED AND SECURED.  OPS GOOD.
